# SDR P5CA9701782

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Torn
- Location: Bs 678
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE TEARS IN FWD LWR CARGO COMP AT STA 678.  REPAIRED PER SRM 51-30-02.
